# SDR CALA2024070801975

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 69,039 hours, 20,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 155PHA04055
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PASSENGER DOOR EXTERNAL FRAME FWD AREA NEXT TO THE UPPER ARM THERE IS (01 EA) CRACK.  REPAIRED EXTERNAL FRAME FWD AREA ON DOOR 2L IAW SRM 52-10-0 2-2R-1, REMOVED AND REINSTALLED HOUSING AREA SHEAR PIN IAW B757 AMM 52-11-01-80 AND REMOVED AND REINSTALLED EMERGENCY SLIDE ASSY IAW AMM 25-66-01-004-154.
